# SDR SIMA20150403007

- Difficulty date: April 3, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 38,509 hours, 35,423 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Bushing
- Part number: E2291647
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER 1, LOWER & CTR HINGE POINT, LOWER FLANGED HAT BUSHING IS DAMAGED.  COMPLIED WITH REPAIR OF RUDDER 1 IAW ERS-EM-55MR-269.
